International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 1, Pages 1-7
Development of singularities in solutions of a hyperbolic system
Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 10 November 2000; Revised 20 February 2001
Copyright © 2001 S. A. Messaoudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a special type of a hyperbolic system and show that
classical solutions blow up in finite time even for small initial data.